# SDR USAA2011061400021

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 34,535 hours, 19,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5323052020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - LEVEL 2 EXFOLIATION CORROSION ON WEB AT FR24 + 8 INCHES, -Y1732.  REPLACED WEB AT FR24 + 8 INCHES, -Y1732 IAW A319 SRM 51-42-11 & AIRBUS DRAWING D53230520.
